American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58F12) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Judy A. Kennedy and James A. Yorke. Bizarre topology is natural in dynamical systems . Bull. Amer. Math. Soc. 32 (1995) 309-316. MR 1307903.
Abstract, references, and article information   
View Article: PDF

[2] Ittai Kan. Open sets of diffeomorphisms having two attractors, each with an everywhere dense basin . Bull. Amer. Math. Soc. 31 (1994) 68-74. MR 1254075.
Abstract, references, and article information   
View Article: PDF

[3] Morris W. Hirsch. The dynamical systems approach to differential equations. Bull. Amer. Math. Soc. 11 (1984) 1-64. MR 741723.
Abstract, references, and article information   
View Article: PDF

[4] James A. Yorke and Kathleen T. Alligood. Cascades of period-doubling bifurcations: A prerequisite for horseshoes. Bull. Amer. Math. Soc. 9 (1983) 319-322. MR 714994.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1